# SDR 2013FA0000284

- Difficulty date: May 17, 2013
- Submitted: May 17, 2013
- Operation: General aviation
- Aircraft: N131TS
- Make and model: Diamon DA 42
- Aircraft serial: 42073
- Engine: Thielt TAE1250299
- Propeller: Mtprop MTV6*
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Governor
- Part number: P87716
- Part serial: 10G029FD
- Condition: Failed
- Location: Lt Propeller
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT STATED LT ENGINE DID NOT RESTART AFTER SHUTDOWN & SECURING.   AT APPROX 1 MIN 15 SEC, BEGAN RESTART CHECKLIST FOR A STATIONARY PROP START.  TURNED ON LT ENGINE MASTER, NOTICED LT PROP DID NOT MOVE OR UNFEATHER.    INSPECTED FEATHERING SYS & FOUND 39 OHM, 25W RESISTOR FAILED.  R & R RESISTOR.  ENGINE WOULD NOT FEATHER.  PERFORMED CONTINUITY CHECK OF FEATHERING SYS & CHECK ON WIRES FOR SYS, CHECKED GOOD.  SWAPPED GOVERNORS LT - RT ENGINE.  PERFORMED GROUND RAN & LT ENGINE WOULD FEATHER & UNFEATHER,  RT ENGINE WOULD FEATHER BUT NOT UNFEATHER.  REINSTALLED RT GOVERNOR TO RT ENGINE & REMOVED LT GOVERNOR & INSTALLED NEW.  PERFORMED GROUND RUN & LEAK CHECK OF BOTH LT & RT ENGINE.  GROUND RUN GOOD.
